MathSciNet Relay Station
MathSciNet bibliographic data
MR2495073 35K15 (35B40 35B41 37L30 45D05)
Mainini, Edoardo; Mola, Gianluca Exponential and polynomial decay for first order linear Volterra evolution equations. Quart. Appl. Math. 67 (2009), no. 1, 93–111.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement